# SDR SWIA201904115735

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 35,900 hours, 31,569 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Failed
- Location: Nlg Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MSG ON APPROACH. (FLT#7418) CLOSED REMOVED AND REPLACED NLG UP LOCK PIN AND BRACKET IAW AMM. PERFORMED OPS CHECK GOOD AT THIS TIME.
